Stationarity and ergodicity of vector STAR models

Show full item record



Permalink

http://hdl.handle.net/10138/311544

Citation

Kheifets , I L & Saikkonen , P J 2020 , ' Stationarity and ergodicity of vector STAR models ' , Econometric reviews. , vol. 39 , no. 4 , pp. 407-414 . https://doi.org/10.1080/07474938.2019.1651489

Title: Stationarity and ergodicity of vector STAR models
Author: Kheifets, Igor L.; Saikkonen, Pentti J.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2020
Language: eng
Number of pages: 8
Belongs to series: Econometric reviews.
ISSN: 0747-4938
URI: http://hdl.handle.net/10138/311544
Abstract: Smooth transition autoregressive models are widely used to capture nonlinearities in univariate and multivariate time series. Existence of stationary solution is typically assumed, implicitly or explicitly. In this paper, we describe conditions for stationarity and ergodicity of vector STAR models. The key condition is that the joint spectral radius of certain matrices is below 1. It is not sufficient to assume that separate spectral radii are below 1. Our result allows to use recently introduced toolboxes from computational mathematics to verify the stationarity and ergodicity of vector STAR models.
Subject: Vector STAR model
Markov chains
joint spectral radius
stationarity
mixing
STABILITY
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1805.11311.pdf 149.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record